# SDR SWAA2018073123913

- Difficulty date: July 24, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 49,171 hours, 28,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Part number: 417A5600
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER CABIN EMERGENCY EXIT SIGN BROKEN AT ATTACH CLIP.  R&R SIGN IAW AMM.
